# SDR SWIA201436333

- Difficulty date: February 12, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120
- Aircraft serial: 120353
- Aircraft time: 31,128 hours, 42,352 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  FLT 5348 CLEANED & LUBED MAIN CABIN DOOR LOWER ROD ENDS.
